# SDR QMLA2021021820007

- Difficulty date: February 15, 2021
- Submitted: February 19, 2021
- Operation: Air carrier
- Aircraft: N407VV
- Make and model: Bell 407
- Aircraft serial: 53476
- Aircraft time: 10,861 hours, 26,968 cycles
- Engine: Allsn 250C47B
- Engine time: 10,093 hours, 23,780 cycles
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Indicator
- Part number: 9009000601
- Part serial: 0550
- Condition: Inoperative
- Location: Xmsn Oil Press
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

PILOT NOTED NO TRANSMISSION OIL PRESSURE INDICATION ON THE TRANSMISSION OIL PRESSURE GAUGE.  THE CAWS PANEL TRANSMISSION WARNING LIGHT WAS NOT ILLUMINATED INDICATING THAT THERE WAS INDEED TRANSMISSION OIL PRESSURE.  DURING TROUBLESHOOTING TRANSMISSION PRESSURE WAS FOUND TO BE NORMAL AND THEN THE TRANSDUCER WAS REPLACED.  THE MALFUNCTION WAS FOUND TO BE THE INDICATOR. PN 90090006-01  S/N 0550.
